# SDR SWIA202163215

- Difficulty date: October 7, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE STOP BOLT AND HARDWARE IS CORRODED.   (C CHECK RO 12-19-21)   REMOVED AND REPLACED PAX DOOR INNER HANDLE STOP BOLT AND HARDWARE REF CRJ 700 SRM 51-41-02-001-001-A01
